# SDR UALA2013041202515

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 41,276 hours, 16,969 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793006
- Part serial: 306
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL REPLACED RIGHT BLUE SYSTEM ELEVATOR SERVO CONTROL ACTUATOR SERVO VALVE.  PERFORMED SERVO VALVE SYSTEM TEST NO FAULTS FOUND AT THIS TIME.
